# SDR COMA9660190

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300263
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NLG DOES NOT RETRACT, LANDING GEAR DISAGREE MESSAGE ON EICAS.  REPLACED THE NLG DOWNLOCK PROXIMITY SENSOR HARNESS.
